# SDR CKSA98574

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382733
- Condition: Corroded
- Location: Bs 1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT AFT MAIN DECK ZONE 200, STA 1900, WL 199, RBL 11, AREA APPROX 1 X .8 CORRODED BEYOND SRM LIMITS.  REPAIRED IAW CKF-AMD-104 SUPPLEMENTAL SHEET 1 & 2, ITEMS 1 THRU 3.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-210-01-04.
